MAUDE Adverse Event Report: KI MOBILITY AXIOM DEEP LATERAL BACK; REPLACEMENT SOLID BACKREST

KI MOBILITY AXIOM DEEP LATERAL BACK; REPLACEMENT SOLID BACKREST
Model Number AXIOM DL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is insufficient information to verify component failure or defect.It is unknown whether another group home member or staff actuated the release latches.We are in the process of trying to recover the equipment for evaluation.
 
Event or Problem Description
During transfer of the patient from the chair, they failed and the patient fell backwards into the chair.This resulted in the patient striking the backrest and the backrest disconnected allowing the patient to fall backwards and hit their head.They said they believe the backrest disconnected because it was unlatched, but they don't know by whom and when.
 
Additional Manufacturer Narrative
The device was discarded rather than returning for evaluating.There is insufficient information to verify component failure or defect.It is unknown whether another group home member or staff actuated the release latches.
 
Event or Problem Description
During transfer of the patient from the chair, the transfer failed and the patient fell backwards into the chair.This resulted in the patient striking the backrest and the backrest disconnected allowing the patient to fall backwards and hit their head.They said they believe the backrest disconnected because it was unlatched, but they don't know by whom and when.

Brand Name
AXIOM DEEP LATERAL BACK
Common Device Name
REPLACEMENT SOLID BACKREST
Manufacturer (Section D)
KI MOBILITY
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
kathy wirtz
5201 woodward drive
stevens point, WI 54481
MDR Report Key19133218
Report Number3005905321-2024-00002
Device Sequence Number20539522
Product Code KNN
UDI-Device Identifier00850013379170
UDI-Public(01)00850013379170
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAXIOM DL
Device Catalogue NumberAXDL 2018
Device Lot Number19823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown